# SDR AWXA200200983

- Difficulty date: September 18, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 55,248 hours, 21,743 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Structure
- Part number: 251N30725
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-06 CHECK THE RUDDER FEEL CENTERING AND TRIM QUADRANT RIG HOLE EXCEEDS SPECIFIED HOLE DIAMETER (SPECIFIED SIZE .312, ACTUAL SIZE .380).  MAINTENANCE OVERSIZED THE HOLE TO .395, FABRICATED A BUSHING AND REAMED HOLE TO .312, INSTALLED REPAIR IAW AWA E.R. 19-2721-02277-ES2.
